# SDR HEEA0012884

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 356H2801
- Condition: Failed
- Location: Anti Coll
- Part time: 2,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI COLL LIGHT SLOW FLASH.
